After A Week Of Using The Cream, The Face Is Like Being Pulled And Peeling, What’s The Solution?
Hello I am sheira A week I use morning and night cream from new cosmetics T *** L *** K because I went to a school friend, thank you for 3 days, my face is like pulling everything out and taking a long time to peel, yesterday I scratched my skin off and now my face it looks a bit burnt and flushed and still peeling The solution is how to ask for help
Hello, thanks for the question.
Some chemicals found in some cosmetic or skin care products can cause side effects such as skin irritation in some people. Symptoms of skin irritation that can arise may be red face, peeling, sore, burning sensation, itching, acne, and so forth. These side effects occur mainly in people who have sensitive facial skin, the effects that arise can vary in each person depending on the type of skin each. A certain product can be safely used by one person but can also have undesired effects on others. If there are symptoms of skin irritation, you should stop using the product, usually complaints will improve after the use of the product is stopped. If the complaint still does not improve or gets worse, you should consult a dermatologist to get the right treatment. To maintain healthy skin, eat healthy and nutritious foods, fruits and vegetables, drink water as needed (at least 8 glasses a day), avoid direct exposure to UV light on the skin, avoid stress, cigarette smoke, and adequate rest.
Thus, hopefully useful.